Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack)


Super Savings Item! Save 33% on the Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack) by Kirkland Signature at Health Products Online. MPN: CO-197197-X2. Hurry! Limited time offer. Offer valid only while supplies last. Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.


Naproxen Sodium by Kirkland Signature, 220 mg Non Prescription Strength, 400 Caplets (2 Pack) by Kirkland Signature
4.2 out of 5 stars with 49 reviews
Condition: New
Availability: In Stock
$37.49
$25.38
You Save: 32%


Quantity:  

 


Product Description & Reviews

Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets

Features & Highlights

  • Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets

Additional Information

Brand:
Kirkland Signature
Manufacturer:
Kirkland Signature
Category:
Non-Aspirin
MPN:
CO-197197-X2
UPC:
096619435395
Part Number:
CO-197197-X2
Size:
2 pack
Publisher:
Kirkland Signature
Binding:
Kitchen
Item Weight:
0.7 pounds
Item Size:
5.5 x 5.25 x 2.75 inches
Package Weight:
0.7 pounds
Package Size:
5.7 x 2.7 x 5.8 inches

 


Have questions about this item (CO-197197-X2), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Kirkland Signature, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: PPAX1233440, ean: 0375137004956,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Percogesic. Pack of 6....

mpn: PPAX1155135, ean: 0191566434573,
For people who don't fool around with pain. Pain Reliever, Fever Reducer J & J Active Ingredients: Ibuprofen ((NSAID) Nonsteroidal Anti-inflammatory Drug) 100 mg This produce does not contain directions or complete warnings for adult use. Do not give...

mpn: 5X, ean: 0857208006507,
Ostinol Insta Joint provides rapid joint health support and comfort! Insta Joint modulates multiple inflammatory pathways, leading you to an active lifestyle with ease! • FAST - In a recent clinical study people reported less discomfort in as fast ...

mpn: G60, ean: 0857208006026,
Product Description: Optimal health starts in the gut and the next level of GI support is here! Gastrotene is the only GI health support product that contains 2-Beta Coxatene, a new class of nutritional ingredient. 2-Beta Coxatene is an all-natural p...